# SDR CALA9700161

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37077
- Make and model: Doug DC-10-30
- Aircraft serial: 46981
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1099
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND T-ANGLE FLOOR SUPPORT CORRODED IN FORWARD CARGO COMPARTMENT AT STA 1099, RBL 20.  THE CORRODED AREA WAS CUT OUT, REPAIR ANGLES WERE FABRICATED AND INSTALLED IAW SRM 53-00-01, PAGE 8 AND 51-21-01.
